# SDR ASAA2014102009526

- Difficulty date: October 20, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 51,414 hours, 28,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384426
- Condition: Corroded
- Location: Bs 747-853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 4 FLOOR PANEL,  FOUND CARGO TRACK RBL 13.8 CORRODED FROM BS 747 - 853.  ACFT GROUNDED.  R & R THE CARGO TRACK SECTION  IAW SRM 53-00-53-R-2.
